In this paper, we prove the existence and uniform attractivity of the solutions of a class of functional integral equations which contain a number of classical nonlinear integral equations as special cases. Our investigations will be carried out in the space of continuous and bounded functions on an unbounded interval. The main tools here are the measure of noncompactness and the suitable fixed point theorem. We introduce also some examples and remarks showing the difference between our main result and some previous results.
"On the Existence and Uniform Attractivity of the Solutions of a Class of Nonlinear Integral Equations on Unbounded Interval." Taiwanese J. Math. 21 (2) 385 - 402, 2017. https://doi.org/10.11650/tjm/7810